# SDR CA980623001

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D3A32C90
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S82NC2
- Condition: Damaged
- Location: Propeller
- Part time: 565 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  STONE DAMAGE WAS FOUND ALL OVER THE PROPELLER BLADES AIRFOIL.  THE BLADES WERE NOT ANODIZED.  THE PROPELLER WAS RETURNED TO THE CUSTOMER AS IS.
